Skip to content
My WebMD Sign In, Sign Up
Delaying Period on Triphasic
avatar
Rae14 posted:
Hello,
I'm looking to delay my period for a month, and I'm currently taking Triphasic birth control. I was told that due to the change in hormones in the birth control I take, I should take the first three weeks of this pack, and then take the THIRD week of the next pack to delay my period over that 4th week. I was told this way works best, because my body won't react to any change of hormones like it would if I started with the 1st week of a new pack instead. Is this correct?
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.